# SDR UALA2012100805669

- Difficulty date: October 5, 2012
- Submitted: October 11, 2012
- Operation: Air carrier
- Aircraft: N213UA
- Make and model: Boeing 777222
- Aircraft serial: 30219
- Aircraft time: 44,288 hours, 9,600 cycles
- Engine: Pwa PW4077
- System (JASC): 2530 · Buffet/Galleys
- Part: Retainer
- Part number: 20765413
- Condition: Faulty
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST CLASS GALLEY, QUARTER TURN FOR 116 HAS FALLEN OFF.  THE SCREW IS SHEARED OFF IN NUT PLATE.  NEED TO ORDER RETAINER (PCN 023-0131).  REPLACED BLOCK AND LATCH ASSY.
